June 3, 2014 8:17 AM Subscribe
How long should I tolerate the grogginess of an anti depressant?
posted by kanata to Health & Fitness (17 answers total) 3 users marked this as a favorite
I started taking Clomipramine for anxiety and insomnia a week ago. I take 25mg and am supposed to go up each week until I reach 100mg. It really helps for the insomnia but I can't do anything during the day. I have zero motivation. Getting dressed is an effort. I can't walk my dog. I can't do much until it wears off around noon. At that point I feel like a lazy idiot for not doing anything all morning and it triggers my depression and feelings of hopelessness.
I can't get into see my shrink until August and the idea of feeling this way for another day or another hour isn't making me happy. I fear what will happen when I raise up to 50mg tomorrow. I am not sure if I should just tough this out. If this is a normal side effect and it will lessen once it is raised. Or if I should abandon ship.
Will this wear off? Is this something you would tolerate?